Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Fatigue, headache and uneasiness. Taking vitamin B12 tablets. What else can be taken?

Dear sir, From 1 year i have problem of uneasyness, tireness , headache . I have consulted Doctor and as per his direction taking vitamin b12 tablets daily(1500 mcg everyday) from last two -threedays i am again feeling very tired and in night feeling heavy heartbeats, headache and uneasyness. whenever i am outside to home feeling very uneasyness as well tired. why it is happening?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanx for your query
I can feel your concern
I advise you to a complete blood profile
Check hemoglobin level
Take hematenics and multivitamin
Improve your diet
Take vegetables and fruits
Take meat and fish
Hope it helps
Dr imran
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor